# SDR SCNA20230104007

- Difficulty date: December 22, 2022
- Submitted: January 4, 2023
- Operation: Air carrier
- Aircraft: N824SY
- Make and model: Boeing 737-85P
- Aircraft serial: 33976
- Aircraft time: 47,021 hours, 27,802 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Part number: 147A5714U5
- Condition: Corroded
- Location: Bs 1016
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON STRAP BS 1016, RBL 18, WL 207.   CORROSION FOUND TO BE OUT OF LIMITS IAW SRM 51-1002-0G-0.  REMOVED AND REPLACED THE STRAP IAW SRM 51-40-02-0G-0, AND DWG 147A5700, REV B.  CAUSE OF CORROSION TO BE MOISTURE.
